# SDR MASA20210915434

- Difficulty date: September 7, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC67032179
- Condition: Corroded
- Location: Bs 265 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORTS OF NOSE JACKING SUPPORT STRUCTURE BETWEEN FS265.00 - FS280.00 AND STGR26L - STGR26R JACKING SUPPORTS WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
